Alert archive / Montana / Wind Advisories in 2011
Wind Advisory 23, NWS Billings, MT
NWS Billings, MT issued this wind advisory at Nov 26, 2011, 3:19 AM MST for Park County, Stillwater County, Sweet Grass County, Montana. It took effect at Nov 26, 2011, 6:00 PM MST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2011, 3:19 AM MST (10:19 UTC)
- In effect from
- Nov 26, 2011, 6:00 PM MST
- Expired
- Nov 28, 2011, 6:06 AM MST
- In force
- 36 hr
- Issued by
- NWS Billings, MT
Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT
The radar
The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 10.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2110 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
577 WWUS75 KBYZ 261019 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 319 AM MST SAT NOV 26 2011 ...STRONG WINDS WILL DEVELOP SATURDAY EVENING... .HIGH PRESSURE OVER YELLOWSTONE PARK COMBINED WITH DEVELOPING LOW PRESSURE OVER EASTERN MONTANA WILL RESULT IN STRONG SOUTHWEST WINDS OVER THE UPPER YELLOWSTONE AND UPPER STILLWATER RIVER VALLEYS BEGINNING SATURDAY EVENING. STRONG WINDS WILL CONTINUE THROUGH SUNDAY NIGHT...SUBSIDING AS A COLD FRONT MOVES THROUGH MONDAY MORNING. MTZ065-066-270000- /O.NEW.KBYZ.WI.Y.0023.111127T0100Z-111128T1600Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 319 AM MST SAT NOV 26 2011 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM MST MONDAY. * TIMING: SOUTHWEST WINDS WILL BECOME STRONG SATURDAY EVENING...CONTINUING THROUGH EARLY MONDAY MORNING. * WINDS: SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS AROUND 60 MPH ARE EXPECTED. * IMPACTS: DANGEROUS CROSSWINDS ARE EXPECTED TO DEVELOP SATURDAY EVENING...PARTICULARLY ALONG I-90 BETWEEN BIG TIMBER AND LIVINGSTON. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION DRIVING THROUGH THESE AREAS...OR TAKE AN ALTERNATE ROUTE UNTIL STRONG WINDS SUBSIDE MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 40 TO 49 MPH WITH GUSTS OF 58 TO 74 MPH ARE EXPECTED ALONG THE UPPER YELLOWSTONE AND UPPER STILLWATER RIVER VALLEYS. && $$ HTTP://WEATHER.GOV/BILLINGS
7 follow-up statements
399 WWUS75 KBYZ 262224 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 324 PM MST SAT NOV 26 2011 ...STRONG WINDS WILL DEVELOP THIS EVENING... .DEVELOPING LOW PRESSURE OVER ALBERTA WILL SUPPORT STRONG SOUTHWEST WINDS OVER THE UPPER YELLOWSTONE AND UPPER STILLWATER RIVER VALLEYS BEGINNING THIS EVENING. STRONG WINDS WILL CONTINUE THROUGH SUNDAY NIGHT...SUBSIDING AS A COLD FRONT MOVES THROUGH MONDAY MORNING. MTZ065-066-271030- /O.CON.KBYZ.WI.Y.0023.111127T0100Z-111128T1600Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 324 PM MST SAT NOV 26 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST MONDAY... * TIMING: SOUTHWEST WINDS WILL BECOME STRONG THIS EVENING... CONTINUING THROUGH EARLY MONDAY MORNING. * WINDS: SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS AROUND 60 MPH ARE EXPECTED. * IMPACTS: DANGEROUS CROSSWINDS ARE EXPECTED TO DEVELOP THIS EVENING...PARTICULARLY ALONG I-90 BETWEEN BIG TIMBER AND LIVINGSTON. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION DRIVING THROUGH THESE AREAS...OR TAKE AN ALTERNATE ROUTE UNTIL STRONG WINDS SUBSIDE MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 40 TO 49 MPH WITH GUSTS OF 58 TO 74 MPH ARE EXPECTED ALONG THE UPPER YELLOWSTONE AND UPPER STILLWATER RIVER VALLEYS. && $$ HTTP://WEATHER.GOV/BILLINGS
859 WWUS75 KBYZ 270344 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 844 PM MST SAT NOV 26 2011 .DEEPENING LOW PRESSURE OVER ALBERTA AND HIGH PRESSURE IN NORTHWEST WYOMING WILL CAUSE STRONG SOUTHWEST WINDS ALONG THE UPPER YELLOWSTONE AND UPPER STILLWATER RIVER VALLEYS THROUGH SUNDAY NIGHT. MTZ065-066-271300- /O.CON.KBYZ.WI.Y.0023.000000T0000Z-111128T1600Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 844 PM MST SAT NOV 26 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST MONDAY... * TIMING: SOUTHWEST WINDS WILL INCREASE STEADILY TONIGHT...AND REMAIN STRONG SUNDAY AND SUNDAY NIGHT. * WINDS: SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS AROUND 60 MPH ARE EXPECTED. * IMPACTS: DANGEROUS CROSSWINDS CAN BE EXPECTED...PARTICULARLY ALONG I-90 BETWEEN BIG TIMBER AND LIVINGSTON. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION...OR TAKE AN ALTERNATE ROUTE UNTIL STRONG WINDS SUBSIDE MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 40 TO 49 MPH WITH GUSTS OF 58 TO 74 MPH ARE EXPECTED ALONG THE UPPER YELLOWSTONE AND UPPER STILLWATER RIVER VALLEYS. && $$ HTTP://WEATHER.GOV/BILLINGS
782 WWUS75 KBYZ 271002 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 302 AM MST SUN NOV 27 2011 MTZ065-066-272215- /O.CON.KBYZ.WI.Y.0023.000000T0000Z-111128T1600Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 302 AM MST SUN NOV 27 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST MONDAY... * TIMING: SOUTHWEST WINDS WILL INCREASE STEADILY THIS MORNING...AND REMAIN STRONG THROUGH EARLY MONDAY MORNING. * WINDS: SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS AROUND 65 MPH ARE EXPECTED. * IMPACTS: DANGEROUS CROSSWINDS CAN BE EXPECTED...PARTICULARLY ALONG I-90 BETWEEN BIG TIMBER AND LIVINGSTON. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION...OR TAKE AN ALTERNATE ROUTE UNTIL STRONG WINDS SUBSIDE MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 40 TO 49 MPH WITH GUSTS OF 58 TO 74 MPH ARE EXPECTED ALONG THE UPPER YELLOWSTONE AND UPPER STILLWATER RIVER VALLEYS. && $$ HTTP://WEATHER.GOV/BILLINGS
538 WWUS75 KBYZ 272249 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 349 PM MST SUN NOV 27 2011 MTZ065-066-281100- /O.CON.KBYZ.WI.Y.0023.000000T0000Z-111128T1600Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 349 PM MST SUN NOV 27 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST MONDAY... * OBSERVATIONS: SOUTHWEST WIND GUSTS OF 60 TO 70 MPH WITH WINDS SUSTAINED OF 40 TO 45 MPH HAVE BEEN OCCURRING ALL DAY AND WILL CONTINUE OVERNIGHT. * TIMING: WINDS WILL REMAIN STRONG OVERIGHT BEFORE A COLD FRONT CAUSES WINDS TO DECREASE MONDAY MORNING. * WINDS: SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS AROUND 65 MPH ARE EXPECTED. * IMPACTS: THESE ARE DANGEROUS CROSSWINDS ALONG I-90 BETWEEN BIG TIMBER AND LIVINGSTON. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION...OR TAKE AN ALTERNATE ROUTE UNTIL STRONG WINDS SUBSIDE MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 40 TO 49 MPH WITH GUSTS OF 58 TO 74 MPH ARE EXPECTED ALONG THE UPPER YELLOWSTONE AND UPPER STILLWATER RIVER VALLEYS. && $$ HTTP://WEATHER.GOV/BILLINGS
976 WWUS75 KBYZ 280427 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 927 PM MST SUN NOV 27 2011 MTZ065-066-281300- /O.CON.KBYZ.WI.Y.0023.000000T0000Z-111128T1600Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 927 PM MST SUN NOV 27 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST MONDAY... * OBSERVATIONS: SOUTHWEST WINDS CONTINUE TO GUST IN EXCESS OF 60 MPH THIS EVENING. * TIMING: WINDS WILL REMAIN STRONG THIS EVENING THEN GRADUALLY DECREASE OVERNIGHT. * WINDS: SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS AROUND 65 MPH ARE EXPECTED. * IMPACTS: LOOK FOR DANGEROUS CROSSWINDS ALONG I-90 BETWEEN BIG TIMBER AND LIVINGSTON. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION...OR TAKE AN ALTERNATE ROUTE UNTIL STRONG WINDS SUBSIDE MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 40 TO 49 MPH WITH GUSTS OF 58 TO 74 MPH ARE EXPECTED ALONG THE UPPER YELLOWSTONE AND UPPER STILLWATER RIVER VALLEYS. && $$ HTTP://WEATHER.GOV/BILLINGS
842 WWUS75 KBYZ 281025 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 325 AM MST MON NOV 28 2011 MTZ065-066-281600- /O.CON.KBYZ.WI.Y.0023.000000T0000Z-111128T1600Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 325 AM MST MON NOV 28 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING... * WINDS: SOUTHWEST WINDS OF 30 TO 45 MPH WITH OCCASIONAL GUSTS AROUND 60 MPH CONTINUE EARLY THIS MORNING IN LIVINGSTON AND NYE. * TIMING: WINDS ARE EXPECTED TO DIMINISH SIGNIFICANTLY AROUND SUNRISE AS A COLD FRONT MOVES THROUGH THE AREA. * IMPACTS: LOOK FOR DANGEROUS CROSSWINDS ALONG I-90 BETWEEN BIG TIMBER AND LIVINGSTON. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION...OR TAKE AN ALTERNATE ROUTE UNTIL STRONG WINDS SUBSIDE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 40 TO 49 MPH WITH GUSTS OF 58 TO 74 MPH ARE EXPECTED ALONG THE UPPER YELLOWSTONE AND UPPER STILLWATER RIVER VALLEYS. && $$ HTTP://WEATHER.GOV/BILLINGS
856 WWUS75 KBYZ 281306 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 606 AM MST MON NOV 28 2011 MTZ065-066-281415- /O.CAN.KBYZ.WI.Y.0023.000000T0000Z-111128T1600Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 606 AM MST MON NOV 28 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND ADVISORY. A COLD FRONT HAS MOVED THROUGH THE AREA ALLOWING WINDS TO WEAKEN OVER THE PAST HOUR. EXPECT WEST TO SOUTHWEST WINDS OF 15 TO 30 MPH TO CONTINUE THROUGH LATE MORNING...HOWEVER THE THREAT FOR STRONG WIND GUSTS HAS PASSED. AS A RESULT THE WIND ADVISORY IS CANCELLED. $$ HTTP://WEATHER.GOV/BILLINGS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Nov 25, 8:40 PM MST, 6 hours 39 minutes earlier.
Area forecast discussion, Nov 25, 8:40 PM MST, 6 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
840 PM MST FRI NOV 25 2011
.SHORT TERM...VALID FOR SAT AND SUN...
VERY WEAK SHORTWAVE IN NW FLOW ALOFT IS PRODUCING SOME SPOTTY
LIGHT SNOW IN NORTHEAST MONTANA CURRENTLY. NAM/RUC SOUNDINGS
INDEED SHOW SOME MOISTENING OF AN UNSTABLE AND LOW DENDRITIC LAYER
IN OUR AREA SOON...SO HAVE ADDED LOW POPS FOR LIGHT SNOW SHOWERS
OR FLURRIES EAST OF BILLINGS THROUGH THE REMAINDER OF THE EVENING.
RISING HEIGHTS AND STABILIZING FROM THE WEST WILL DOMINATE THE
OVERNIGHT HOURS SO WILL LEAVE FORECAST DRY AFTER MIDNIGHT.
OTHERWISE WINDS CONTINUE TO GUST INTO THE 20S AND LOW 30S BUT THE
STRONGER GUSTS OF AFTERNOON HAVE ENDED WITH THE LOSS OF DAYTIME
HEATING. SHOULD SEE SOME GUSTINESS PERSIST THROUGH THE NIGHT
THOUGH WITH PRESSURE RISE MAX FROM THE NORTH AND 30-45KT 850MB
FLOW ACROSS OUR EASTERN PLAINS.
DESPITE THE MUCH COLDER AIRMASS...NW WINDS WILL KEEP THE BOUNDARY
LAYER MIXED SO TEMPS WILL NOT PLUMMET TOO FAR IN OUR CENTRAL AND
EAST PARTS. COLDEST OVERNIGHT LOWS WILL BE IN OUR WEST...AND
SHOULD SEE BELOW ZERO TEMPS UP IN THE HIGH TERRAIN. MODELS
CONTINUE TO SHOW SURFACE PRESSURES IN EXCESS OF 1045MB IN THE PARK
BY 12Z TOMORROW. HAVE ADJUSTED TEMPS A BIT.
JKL
.LONG TERM...VALID FOR MON...TUE...WED...THU...FRI...
A SHORTWAVE AND ASSOCIATED COLD FRONT WILL MOVE ACROSS THE CWA ON
MONDAY. MOISTURE/FORCING APPEAR LIMITED SO KEPT POPS LOW AND
BROAD-BRUSHED. DRY CONDITIONS WILL PREVAIL ON TUESDAY UNDER THE
INFLUENCE OF AN UPPER-LEVEL RIDGE. A MORE IMPRESSIVE WAVE WILL
IMPACT THE CWA WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON.
INCREASED POPS DURING THIS TIME. NORTHWESTERLY FLOW WILL PREVAIL
THROUGH THE WEEKEND. DRY CONDITIONS WILL PREVAIL GIVEN LIMITED
MOISTURE WITHIN THE FLOW. BLENDED TEMPERATURE FORECASTS WITH THE
BEST-PERFORMING 12Z GUIDANCE...MOSGUIDEBC. BRS
&&
.AVIATION...
ISOLATED SNOW SHOWERS...WITH OCCASIONAL MVFR CONDITIONS...WILL BE
CONFINED TO THE MOUNTAINS AND LOCATIONS NEAR KMLS THIS EVENING.
THE SHOWERS WILL DIMINISH OVERNIGHT. THE REST OF THE AREA WILL
HAVE VFR CONDITIONS. WINDS WILL GUST TO 30KTS THIS EVENING ACROSS
THE AREA...THEN DECREASE OVERNIGHT. WINDS AT KLVM WILL STAY AT
SUSTAINED LEVELS OF 20KTS WITH GUSTS TO 30KTS MOST OF THE NIGHT.
TWH
&&
.PRELIMINARY POINT TEMP/POPS...
SAT SUN MON TUE WED THU FRI
-----------------------------------------------------------
BIL 026/044 033/060 035/046 027/051 030/044 025/039 023/044
00/U 00/N 02/W 00/B 03/W 31/B 11/B
LVM 015/045 032/056 032/046 027/050 030/042 023/040 023/047
10/N 00/N 22/W 00/N 13/W 31/B 11/B
HDN 020/044 024/060 028/047 021/050 025/043 021/041 017/041
00/U 00/B 02/W 00/B 03/J 31/B 11/B
MLS 022/043 023/055 028/044 020/048 024/041 019/039 018/040
20/U 00/U 02/W 00/B 02/W 21/B 11/B
4BQ 022/042 022/059 029/046 020/048 022/043 018/039 017/039
10/N 00/U 02/W 00/U 02/J 32/W 01/B
BHK 023/041 018/056 026/043 017/048 022/039 015/038 017/042
10/N 00/U 02/W 00/U 12/J 21/B 11/U
SHR 018/042 020/054 029/046 020/049 024/042 019/037 018/042
10/U 00/U 02/W 00/B 02/W 42/W 11/B
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
WY...NONE.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Nov 25, 4:39 PM MST, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 439 PM MST FRI NOV 25 2011 MTZ028>042-056>058-063>068-WYZ098-099-262345- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 439 PM MST FRI NOV 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...TONIGHT NORTHWEST WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED INTO THIS EVENING ACROSS THE LOWER ELEVATIONS. WINDS WILL BEGIN TO SUBSIDE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG SOUTHWEST WINDS CAN BE EXPECTED NEAR LIVINGSTON AND ALONG THE BEARTOOTH FOOTHILLS SATURDAY NIGHT THROUGH SUNDAY NIGHT. GUSTS TO 60 MPH ARE EXPECTED AT LIVINGSTON AND NYE. WIND GUSTS OF THIS MAGNITUDE WOULD RESULT IN DIFFICULT DRIVING CONDITIONS ALONG I-90 FROM LIVINGSTON TO BIG TIMBER DUE TO DANGEROUS CROSSWINDS. THE STRONG WINDS SHOULD SUBSIDE BEHIND A COLD FRONT MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. JKL
In the hours before
Local storm report, Nov 25, 10:37 PM MST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
1037 PM MST FRI NOV 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 AM NON-TSTM WND GST 11 SE HUNTLEY 45.79N 108.16W
11/25/2011 M59.00 MPH YELLOWSTONE MT MESONET
ARROW CREEK DOT. OCNL SUSTAINED 40+ MPH FROM 10 AM
THROUGH 5 PM MST.
1057 AM NON-TSTM WND GST 2 SSW BIG TIMBER 45.81N 109.97W
11/25/2011 M59.00 MPH SWEET GRASS MT MESONET
BIG TIMBER AWOS
&&
TRCNearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.